# SDR IXXA0400004O

- Difficulty date: January 11, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N31CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45911318
- Aircraft time: 77,784 hours, 30,028 cycles
- Engine: Pwa JT3D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 77,784 hours, 30,028 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 1 ENGINE WOULD NOT GO ABOVE 1.60 EPR WHEN SETTING CLIMB POWER. CREW RETURNED AIRCRAFT TO AIRPORT AND LANDED WITHOUT INCIDENT. MAINTENANCE CLEANED NR 1 ENGINE FCU MOISTURE TRAP AND INSPECTED PRBC. NO DEFECTS WERE NOTED. PERFORMED ALL OPERATIONAL CHECKS IAW ALL APPLICABLE MANUALS AND NO DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
